MathSciNet Relay Station
MathSciNet bibliographic data
MR288046 (44 #5244) 05.45
Beineke, L. W.; Pippert, R. E. Properties and characterizations of $k$-trees. Mathematika 18 1971 141–151.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement